RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 3(111), Pages 207–213 (Mi umn6362)  

This article is cited in 1 scientific paper (total in 2 paper)

Scientific notes and problems

On a measure of transcendence of the number $e$

N. I. Fel'dman


Full text: PDF file (606 kB)

Bibliographic databases:

Received: 18.01.1961

Citation: N. I. Fel'dman, “On a measure of transcendence of the number $e$”, Uspekhi Mat. Nauk, 18:3(111) (1963), 207–213

Citation in format AMSBIB
\Bibitem{Fel63}
\by N.~I.~Fel'dman
\paper On a~measure of transcendence of the number~$e$
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 3(111)
\pages 207--213
\mathnet{http://mi.mathnet.ru/umn6362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=154854}


Linking options:
  • http://mi.mathnet.ru/eng/umn6362
  • http://mi.mathnet.ru/eng/umn/v18/i3/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Fel'dman, A. B. Shidlovskii, “The development and present state of the theory of transcendental numbers”, Russian Math. Surveys, 22:3 (1967), 1–79  mathnet  crossref  mathscinet  zmath
    2. N. M. Korobov, Yu. V. Nesterenko, A. B. Shidlovskii, “Naum Il'ich Feld'man (obituary)”, Russian Math. Surveys, 50:6 (1995), 1247–1252  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:216
    Full text:114
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019